MAUDE Adverse Event Report: C.R. Bard, Inc. (BASD) -3006260740 1.4 French Peel-away Sheath Introducer; PICC Accessories

C.R. Bard, Inc. (BASD) -3006260740 1.4 French Peel-away Sheath Introducer; PICC Accessories
Model Number N/A
Medical Device Problem Code Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction

Brand Name
1.4 French Peel-away Sheath Introducer
Common Device Name
PICC Accessories
Manufacturer (Section D)
C.R. Bard, Inc. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
Footprint Medical Inc.
5823 sebastian place
san antonio TX 78249
Manufacturer Contact
yolanda thompson
605 north 5600 west
salt lake city 84116
+1(801)595-0700
MDR Report Key50569330
Report Number3006260740-2026-06397
Device Sequence Number13388712
Product Code DYB
UDI-Device Identifier00858778006003
UDI-Public(01)00858778006003
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K093026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHEATH14
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Supplement Date Received by Manufacturer09/14/2026
Initial Report FDA Received Date09/02/2026
Supplement Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown